The deduction theorem for quantum logic--some negative results

Journal of Symbolic Logic 55 (2):615-625 (1990)
Abstract
We prove that no logic (i.e. consequence operation) determined by any class of orthomodular lattices admits the deduction theorem (Theorem 2.7). We extend those results to some broader class of logics determined by ortholattices (Corollary 2.6)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274651
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,062
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Gudrun Kalmbach (1974). Orthomodular Logic. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 20 (25-27):395-406.
Gudrun Kalmbach (1974). Orthomodular Logic. Mathematical Logic Quarterly 20 (25‐27):395-406.

Add more references

Citations of this work BETA
Benjamin Eva (forthcoming). Topos Theoretic Quantum Realism. British Journal for the Philosophy of Science:axv057.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

24 ( #168,526 of 1,934,655 )

Recent downloads (6 months)

2 ( #269,469 of 1,934,655 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.